What side effects could there be if I took Bisacodyl tablets (2-5 mg) and drank milk ?

Question is Closed Report Mark as Favorite

Answers (1)

13 Oct 2009

Although it is recommended to take bisacodyl on an empty stomach, it won't matter if you took it with milk. It shouldn't cause any side effects.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

HalfLytely and Bisacodyl - I have a colonscopy today at 10 a.m., but I have not evacuated after?

... taking the Bisacodyl an HalfLytely. What should I do?

1 answer 26 Jan 2010

Does Elecare have side effects?

To make a long story short we had been trying to figure out what she was allergic too, before we took her to allergist. My youngest daughter a 1 year ...

1 answer 9 May 2010

Fleet Bisacodyl - I am a paraplegic and have been using the fleet enema bisacodyl for over 20+years?

... now. I use it every other day and have not experienced most of the symtoms. Now I can't get it and I have no idea what else to use. please ...

1 answer 6 Apr 2011

Six year old drank 25mls out of 100mls of Cephalexin suspension 250mg. What are the side effects?

six yr old taking cephalexin suspension 250mg. Drank approx 25ml out of 100ml. Will there be any side effects. His dose was 5mls four times a day for ...

2 answers 10 Jan 2012

Tramadol - Side Effect situation and should I stop?

So I was prescribed Tramadol (50mg) tablets. Suppose to take 1-2 per day up to 3 times a day as needed for pain. For the first dose I took 2 tablets ...

6 answers 17 Oct 2013